# SDR SWAA2025052058352

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727B S-6L. MARKED<[01] REMOVED AND INSTALLED NEW STR CLIP ITEM# 143A1010U1; LOT#1602791-1 AT DISCREPANCY AREA PER SRM 51-40-05; SRM 51-40-02; DWG# 146A1102 REV:-. ALL WORK COMPLETED.;[02] JOB COMPLETE
